# SDR SWAA2021021748067

- Difficulty date: January 25, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR CUT OUT MOUNT AT FWD GALLEY AREA (2 EA).  REPLACED MOUNT LOCATED AT SERVICE DOOR CUT OUT AT FWD GALLEY AREA (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
